# SDR QXEA0101742

- Difficulty date: October 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT NR 4 FLAP TRACK OUTBOARD UPPER TRACK SHOWS SIGNS OF ROLLER WEAR.  REPAIRED IAW HORIZON AIR EA 2-57-143.
